Alert archive / Florida / Gale Warnings in 2016

Gale Warning 6, NWS Jacksonville, FL

February 24, 2016

NWS Jacksonville, FL issued this gale warning at Feb 24, 2016, 2:33 AM EST. It took effect at Feb 24, 2016, 10:00 AM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 24, 2016, 2:33 AM EST (07:33 UTC)
In effect from
Feb 24, 2016, 10:00 AM EST
Expired
Feb 25, 2016, 10:00 AM EST
In force
24 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted.

290 
WHUS72 KJAX 240733
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
233 AM EST WED FEB 24 2016

AMZ470-472-474-242000-
/O.EXT.KJAX.SC.Y.0019.000000T0000Z-160224T1500Z/
/O.UPG.KJAX.GL.A.0004.160224T1200Z-160225T2000Z/
/O.NEW.KJAX.GL.W.0006.160224T1500Z-160225T1500Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
233 AM EST WED FEB 24 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...
...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTHWEST WINDS INCREASING TO 25 TO 30 KNOTS...WITH
  FREQUENT GUSTS TO GALE FORCE EXPECTED FROM THE MID-MORNING HOURS
  TODAY THROUGH THURSDAY MORNING. WEST WINDS 30 KNOTS EXPECTED
  TONIGHT. 

* WAVES/SEAS...BUILDING TO 7 TO 10 FEET WITH OCCASIONAL SEAS UP TO
  13 FEET TODAY...SUBSIDING TO 6 TO 9 FEET WITH OCCASIONAL SEAS UP
  TO 11 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-242000-
/O.CON.KJAX.SC.Y.0019.160224T1200Z-160225T2000Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
233 AM EST WED FEB 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 3 PM EST THURSDAY...

* WINDS...SOUTHWEST WINDS INCREASING TO 20 TO 25 KNOTS...BECOMING
  WEST TONIGHT AND THURSDAY. OCCASIONAL GUSTS TO GALE FORCE
  POSSIBLE TODAY.

* WAVES/SEAS...BUILDING TO 4 TO 6 FEET WITH OCCASIONAL SEAS UP TO
  8 FEET TODAY...SUBSIDING TO 3 TO 5 FEET WITH OCCASIONAL SEAS UP
  TO 6 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

NELSON
4 follow-up statements
070 
WHUS72 KJAX 242019
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
319 PM EST WED FEB 24 2016

AMZ470-472-474-251500-
/O.CON.KJAX.GL.W.0006.000000T0000Z-160225T1500Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
319 PM EST WED FEB 24 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY...

* WINDS...SOUTHWEST WINDS INCREASING TO 25 TO 30 KNOTS...WITH
  FREQUENT GUSTS TO GALE FORCE EXPECTED THROUGH THURSDAY MORNING.
  WEST WINDS 30 KNOTS EXPECTED TONIGHT.

* WAVES/SEAS...BUILDING TO 7 TO 10 FEET WITH OCCASIONAL SEAS UP TO
  13 FEET...SUBSIDING TO 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO
  11 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-251515-
/O.CON.KJAX.SC.Y.0019.000000T0000Z-160225T2000Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
319 PM EST WED FEB 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST
THURSDAY...

* WINDS...SOUTHWEST WINDS INCREASING TO 20 TO 25 KNOTS...BECOMING
  WEST TONIGHT AND THURSDAY.

* WAVES/SEAS...BUILDING TO 4 TO 6 FEET WITH OCCASIONAL SEAS UP TO
  8 FEET...SUBSIDING TO 3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6
  FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
811 
WHUS72 KJAX 250241
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
941 PM EST WED FEB 24 2016

AMZ470-472-474-251500-
/O.CON.KJAX.GL.W.0006.000000T0000Z-160225T1500Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
941 PM EST WED FEB 24 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY...

* WINDS...WEST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE
  FORCE EXPECTED OVERNIGHT.

* WAVES/SEAS...6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-251500-
/O.CON.KJAX.SC.Y.0019.000000T0000Z-160225T2000Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
941 PM EST WED FEB 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST
THURSDAY...

* WINDS...WEST WINDS 20 TO 25 KNOTS.

* WAVES/SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JDS
237 
WHUS72 KJAX 250733
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
233 AM EST THU FEB 25 2016


AMZ470-472-474-251500-
/O.CON.KJAX.GL.W.0006.000000T0000Z-160225T1500Z/
/O.NEW.KJAX.SC.Y.0020.160225T1500Z-160226T1500Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
233 AM EST THU FEB 25 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...

* WINDS...WEST WINDS 25 TO 30 KNOTS...DECREASING TO 20 TO 25 KNOTS
  LATE THIS AFTERNOON. FREQUENT GUSTS TO GALE FORCE EXPECTED THIS
  MORNING.

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-251500-
/O.CON.KJAX.SC.Y.0019.000000T0000Z-160225T2000Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
233 AM EST THU FEB 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WINDS...WEST WINDS 20 KNOTS...DECREASING TO 15 KNOTS LATE THIS
  AFTERNOON.

* WAVES/SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6
  FEET...SUBSIDING TO 2 TO 3 FEET LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

NELSON
588 
WHUS72 KJAX 251514 AAA
MWWJAX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1014 AM EST THU FEB 25 2016

AMZ470-472-474-252100-
/O.EXP.KJAX.GL.W.0006.000000T0000Z-160225T1500Z/
/O.CON.KJAX.SC.Y.0020.000000T0000Z-160226T1500Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
1014 AM EST THU FEB 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

* WINDS...WEST WINDS 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE.

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-252000-
/O.CON.KJAX.SC.Y.0019.000000T0000Z-160225T2000Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
1014 AM EST THU FEB 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WINDS...WEST WINDS 20 TO 25 KNOTS...DECREASING TO 15 TO 20 KNOTS
  LATE THIS AFTERNOON. POSSIBLE GUSTS TO GALE FORCE TODAY.

* WAVES/SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Feb 23, 8:39 PM EST, 5 hours 54 minutes earlier.

Area forecast discussion, Feb 23, 8:39 PM EST, 5 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
839 PM EST TUE FEB 23 2016

.UPDATE...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WERE ENHANCED
BY HTE EAST COAST SEABREEZE THIS AFTERNOON AND ARE NOW WEAKENING.
DRY CONDITIONS EXPECTED FOR MOST OF THE NIGHT UNTIL LATE TONIGHT
WHEN STRONG TO SEVERE STORMS APPROACH WESTERN COUNTIES OF NE FL/SE
GA TOWARDS DAWN. SQUALL LINE EXPECTED TO MOVE RAPIDLY EAST ACROSS
THE AREA DURING THE MORNING HOURS. DAMAGING WINDS WITH ISOLATED
TORNADOES AND HAIL POSSIBLE WITH THE STRONGER CELLS. WINDS WILL
REMAIN STRONG WEDNESDAY AFTERNOON DUE TO A TIGHT PRESSURE GRADIENT
ASSOCIATED WITH DEEPENING SURFACE LOW TO THE NORTH. A WIND ADVISORY
MAY BE NEEDED.

&&

.AVIATION...ONLY A COUPLE SHOWERS REMAIN ACROSS THE REGION EARLY
THIS EVENING AND VFR CONDITIONS WILL PREVAIL THROUGH THE EVENING
HOURS. WIND SHEAR IS POSSIBLE LATE TONIGHT AS WINDS OFF THE
SURFACE INCREASE TO 35-45 KNOTS. SOUTH TO SOUTHWEST WINDS WILL
INCREASE TO 10-15 KNOTS WITH GUSTS TO 20 KNOTS BY DAWN. RAIN
CHANCES WILL THEN INCREASE LATE TONIGHT INTO THE MORNING HOURS.
WIDESPREAD STRONG THUNDERSTORMS ARE EXPECTED BETWEEN 4 AM AND 9 AM
WEST OF HIGHWAY 301...AND BETWEEN 9 AM TO 1 PM FOR AREAS EAST OF
HIGHWAY 301 AS SQUALL LINE MOVES THROUGH SE GA AND NE FL. BY
WEDNESDAY AFTERNOON...BOTH AHEAD AND BEHIND AN APPROACHING COLD
FRONT...IT WILL REMAIN GUSTY WITH WINDS 20-25 KNOTS WITH GUSTS UP
TO 35 KNOTS. CONDITIONS IMPROVE TO VFR LEVELS BY MID AFTERNOON
WEDNESDAY.

&&

.MARINE...SCA FOR OFFSHORE WATERS TONIGHT AS SOUTHERLY WINDS
INCREASE TO NEAR 20 KT WITH BUILDING SEAS...AND FOR NEAR SHORE
EARLY WEDNESDAY MORNING. GALE FORCE GUSTS ARE LIKELY FOR THE
OFFSHORE WATERS ON WEDNESDAY.

RIP CURRENTS: LOW TO MODERATE RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  64  75  43  60 /  70  80  10   0
SSI  60  76  47  59 /  30  80  10   0
JAX  65  80  45  63 /  30  70  10   0
SGJ  65  80  48  63 /  30  70  10   0
GNV  64  76  44  63 /  30  70  10   0
OCF  66  77  46  63 /  20  70  10   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...GALE WATCH FROM 7 AM EST WEDNESDAY THROUGH THURSDAY AFTERNOON
     FOR WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL
     FROM 20 TO 60 NM-WATERS FROM FERNANDINA BEACH TO ST.
     AUGUSTINE FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE TO
     FLAGLER BEACH FL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 7 AM EST WEDNESDAY FOR WATERS FROM
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-
     WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO
     60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20
     TO 60 NM.

     SMALL CRAFT ADVISORY FROM 7 AM WEDNESDAY TO 3 PM EST THURSDAY
     FOR COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH
     FL OUT 20 NM-COASTAL WATERS FROM FERNANDINA BEACH TO ST.
     AUGUSTINE FL OUT 20 NM-COASTAL WATERS FROM ST. AUGUSTINE TO
     FLAGLER BEACH FL OUT 20 NM.

&&

ZIBURA/KENNEDY/
Hazardous weather outlook, Feb 23, 5:18 AM EST, 21 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
518 AM EST TUE FEB 23 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-241115-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
518 AM EST TUE FEB 23 2016

...ISOLATED STRONG TO SEVERE STORMS POSSIBLE LATE TONIGHT...
...STRONG TO SEVERE STORMS POSSIBLE WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED THUNDERSTORMS POSSIBLE THIS AFTERNOON AND LATE TONIGHT.
ONE OR TWO STORMS MAY BE STRONG TO SEVERE.

MODERATE RISK OF RIP CURRENTS FOR NORTHEAST FLORIDA BEACHES TODAY.

SMALL CRAFT ADVISORY IN EFFECT FOR LATER TODAY THROUGH TONIGHT FOR
THE OFFSHORE WATERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

STRONG TO SEVERE STORMS ARE POSSIBLE ON WEDNESDAY IN ASSOCIATION
WITH A STRONG COLD FRONT. PRIMARY THREATS ARE DAMAGING WINDS AND
HAIL...BUT CONDITIONS WILL ALSO SUPPORT ISOLATED TORNADOES. TIMING
OF THIS THREAT IS EARLY WEDNESDAY MORNING OVER WESTERN
ZONES...THEN 9 AM TO 1 PM CENTRAL TO EASTERN ZONES.

IN ADDITION...STRONG SOUTHWEST WINDS WILL INCREASE TO 20 TO 25
MPH WITH GUSTS AROUND 40 MPH POSSIBLE STARTING AROUND 10 AM
WEDNESDAY...NOT NECESSARILY ASSOCIATED WITH SHOWERS OR STORMS.

SMALL CRAFT ADVISORY AND GALE WATCH ARE IN EFFECT FOR AREA
COASTAL WATERS WEDNESDAY THROUGH AT LEAST THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. SPOTTERS SHOULD
MONITOR THE LATEST INFORMATION TONIGHT THROUGH WEDNESDAY FOR
POSSIBLE ACTIVATION.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 2:10 AM ESTWind AdvisoryJAXBaker, Bradford, Duval, Flagler, Gilchrist, Nassau and 2 more16 hr
Feb 24, 5:12 AM ESTSpecial Weather StatementJAXBaker, Columbia, Hamilton, Suwannee48 min
Feb 24, 5:20 AM ESTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee40 min
Feb 24, 5:42 AM ESTSpecial Weather StatementJAXColumbia, Gilchrist48 min
Feb 24, 5:54 AM ESTSevere Thunderstorm WarningJAXAlachua, Columbia, Gilchrist51 min
Feb 24, 6:27 AM ESTSpecial Weather StatementJAXAlachua, Baker, Bradford, Clay, Columbia, Union63 min
Feb 24, 6:44 AM ESTSpecial Weather StatementJAXSuwannee31 min
Feb 24, 6:55 AM ESTSpecial Weather StatementJAXBradford, Union35 min
Feb 24, 7:09 AM ESTSevere Thunderstorm WarningJAXAlachua, Baker, Bradford, Clay, Union36 min
Feb 24, 7:22 AM ESTSpecial Weather StatementJAXDuval, Nassau38 min
Feb 24, 7:25 AM ESTSpecial Marine WarningJAX3 hr
Feb 24, 7:36 AM ESTSevere Thunderstorm WarningJAXBradford, Clay, Duval39 min
Feb 24, 7:38 AM ESTSpecial Weather StatementJAXMarion67 min
Feb 24, 8:15 AM ESTSpecial Weather StatementJAXDuval, Nassau45 min
Feb 24, 8:41 AM ESTSevere Thunderstorm WarningJAXMarion49 min
Feb 24, 8:59 AM ESTSpecial Weather StatementJAXFlagler, Putnam61 min
Feb 24, 9:20 AM ESTSpecial Marine WarningJAX115 min
Feb 24, 9:57 AM ESTSpecial Weather StatementJAXFlagler33 min
Feb 24, 12:15 PM ESTSpecial Weather StatementJAXPutnam45 min
Feb 24, 2:08 PM ESTSpecial Marine WarningJAX2 hr
Feb 24, 4:32 AM ESTSpecial Weather StatementJAXCoffee43 min
Feb 24, 4:45 AM ESTSevere Thunderstorm WarningJAXAtkinson, Coffee45 min
Feb 24, 4:57 AM ESTTornado WarningJAXCoffee, Jeff Davis33 min
Feb 24, 5:35 AM ESTSpecial Weather StatementJAXCoffee, Jeff Davis55 min
Feb 24, 5:46 AM ESTSevere Thunderstorm WarningJAXAppling, Coffee, Jeff Davis32 min
Feb 24, 5:52 AM ESTSpecial Weather StatementJAXAtkinson, Bacon, Pierce, Ware38 min
Feb 24, 6:21 AM ESTSevere Thunderstorm WarningJAXAppling, Atkinson, Bacon, Coffee, Pierce, Ware39 min
Feb 24, 6:30 AM ESTSpecial Weather StatementJAXWayne30 min

Nearby

Gale Warnings in Florida, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.